MAUDE Adverse Event Report: MIO¿; INSET II 60/6 PCC PINK

MIO¿; INSET II 60/6 PCC PINK
Model Number MMT-923
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient experienced nausea, vomiting, abdominal pain, difficulty in breathing and had positive results for ketone levels.Further, patient's blood glucose level increased to 600 mg/dl due to bent cannula.Therefore, on (b)(6) 2019, the patient was admitted to the intensive care unit due to high blood glucose level (600 mg/dl), where the patient received insulin drips as corrective treatment.Moreover, the site location was patient's abdomen and the infusion had been used for one day.The patient was admitted for three days in the hospital.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 60/6 PCC PINK
MDR Report Key9630832
Report Number3003442380-2020-00138
Device Sequence Number11396699
Product Code FPA
UDI-Device Identifier05705244007697
UDI-Public05705244007697
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date07/01/2022
Device Model NumberMMT-923
Device Lot Number5288455
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2020
Initial Report FDA Received Date01/27/2020
Patient Sequence Number1